# SDR 08FDEA03865

- Difficulty date: September 14, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 33,004 hours, 7,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: ABA867819
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LOWER NOSE SKIN OPEN-UP FOUND ADJACENT INTERCOSTAL AT STA 410 CRACKED.  INTERCOSTAL AT STA 410, X = -1.750 REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II.  FABRICATED INTERCOSTAL AS PER DOUGLAS DRAWING ABA8678.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
